When it comes to sleeping well, every minute counts. If you don't have one sleepless minute to waste, SleepTabs are the perfect over-the-counter sleep-aid. Just one Unisom SleepTab can help you fall asleep an average of 23 minutes faster. SleepTabs contain the active ingredient doxylamine succinate (25 mg), which is non-narcotic and clinically test to ensure safety, effectiveness and quality. So stop watching the minutes tick by. Fall asleep faster and stay asleep longer with Unisom SleepTabs.
Package Quantity: 32
Health Concern: Insomnia
Includes: Sleeping Aid
Health Facts: Diphenhydramine-free
Active Ingredients: doxylamine
Product Form: Tablet
Travel Size: No
Suggested Age: 12 Years and Up
Product Warning: not for children under the age of 12
CPSC Warnings: no_warning_applicable
- Made in the USA or Imported
take a closer look.
View more details about this item, using the latest information direct from the manufacturer.see more details
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product?s label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.